On a Consistent Subsystem of Frege's Grundgesetze

Notre Dame Journal of Formal Logic 39 (2):274-278 (1998)
Abstract
Parsons has given a (nonconstructive) proof that the first-order fragment of the system of Frege's Grundgesetze is consistent. Here a constructive proof of the same result is presented
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,085
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Richard Heck (2011). Ramified Frege Arithmetic. Journal of Philosophical Logic 40 (6):715-735.
Similar books and articles
Richard Heck (1999). Grundgesetze der Arithmetic I §10. Philosophia Mathematica 7 (3):258-292.
Richard Heck (1997). Grundgesetze der Arithmetik I §§29‒32. Notre Dame Journal of Formal Logic 38 (3):437-474.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

3 ( #294,374 of 1,101,623 )

Recent downloads (6 months)

1 ( #292,019 of 1,101,623 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.